On the existence of chaos in jerky flow

Ananthakrishna, G. ; Fressengeas, C. ; Grosbras, M. ; Vergnol, J. ; Engelke, C. ; Plessing, J. ; Neuhäuser, H. ; Bouchaud, E. ; Planès, J. ; Kubin, L. P. (1995) On the existence of chaos in jerky flow Scripta Metallurgica et Materialia, 32 (11). pp. 1731-1737. ISSN 0956-716X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0956-716X(95)00013-L


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:91313
Deposited On:18 May 2012 07:25
Last Modified:18 May 2012 07:25

Repository Staff Only: item control page